# SDR CALA2024072200263

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737-900ER
- Aircraft serial: 60122
- Aircraft time: 31,684 hours, 11,441 cycles
- Engine: Ge CFM56*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF LIGHT COMES ON DURING CLIMB LIGHT NO. 1 LEFT BLEED TRIP OFF IN CLIMB APPROX 8000FTFLAGGED AS SDR REPLACED PRSOV REG REF 36-11-01-400-801. NO HELP. BLEED TRIPPED AFTER 12 MINUTES AT T/O POWER. WOULD NOT RESET FOR 2 MINUTES. NO PRESSURE REDUCTION BEFORE TRIP.PARTS USED: 29-3611-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1555322  SN OFF 1199 REGULATOR, BLEE  OFF 29-3611-9-0005 1199 ON 29-3611-9-0005 5709 FOLLOWED B737 FIM 36-10 TASK 801 DISCONNECTED CONNECTOR D526 FROM 490 TEMP SWITCH ON ENGINE 1 AND PERFORMED POWERPLANT TEST 5 IN REFERENCE TO B737 AMM 71-00-00-700-813-F00 RAN ENGINE 1 AT 95% N2 FOR 8 MINUTES THEN 98% FOR 3 MINUTES WITH 490 SWITCH ADD EMP:U353049, DISCONNECTED BLEED TRIP LIGHT NEVER CAME ON CHECKED WIRING FROM 490 SWITCH CONNECTOR D526 PIN 1 TO ACAU M324 D458B PIN 24 WIRE RANG GOOD 1.8 OHMS CHECKED CONNECTOR D526 PIN 1 TO 2 FOR SHORTS TO GROUND NO SHORTS TO GROUND FOUND SHOOK DOWN ALL WIRING IN THE PYLON NO CHANGE REFERENCE B737 WDM 36-11-11 NEXT STEP IN B737 FIM 36-10 TASK 801 IS TO TEST 490 TEMP SWITCH CMPLETED BLEED AIR REGULATOR AND 490 TEMP SWITCH TEST REF AMM 36-11-00-720-801, TEST IS GOOD. PERFORMED POWER RUN AND VERIFIED THAT THE TRIP IS COMING FROM THE BAR PRESSURE SWITCH. SWITCH APPEARS TO SHORT FROM HEAT AS CONTINUITY CHANGES AT STABLE POWER SETTING.FIM TASK 36-10 TASK ENGINE CHANGED PER TOMC ENGINE DESK. SEE WORK PERFORMED ON JI 58-7200-9-0006 LP 8672593 FOR ROTABLE PARTS TRANSACTION. THIS ACTION CLEARS THIS LP.
